| Model Number |
M0068302470 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fistula (1862); No Code Available (3191)
| Date of Event |
01/06/2010
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The complaint device is not expected to be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a xenform device was implanted on (b)(6) 2007 for repair of rectovaginal fistula.As reported by the patient's attorney, the patient underwent additional procedures for fistula repair on (b)(6) 2010, (b)(6) 2010, (b)(6) 2010 and (b)(6) 2010 due to persistent rectovaginal fistula.Boston scientific has been unable to obtain additional information regarding the event to date.